You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.


Reviewed Work: Elementary Theory of Equations. by L. E. Dickson
Review by: Elijah Swift
The American Mathematical Monthly
Vol. 21, No. 8 (Oct., 1914), pp. 264-266
DOI: 10.2307/2974249
Stable URL:
Page Count: 3
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails